Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Lie-admissible nilalgebras


Author: Hyo Chul Myung
Journal: Proc. Amer. Math. Soc. 31 (1972), 95-96
MathSciNet review: 0291230
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: It is shown that a finite dimensional, flexible, powerassociative, Lie-admissible algebra $ \mathfrak{A}$ over a field of characteristic 0 is a nilalgebra if and only if there exists a Cartan subalgebra of $ {\mathfrak{A}^ - }$- which is nil in $ \mathfrak{A}$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291230-3
Keywords: Flexible algebra, Lie-admissible algebra, Cartan subalgebra
Article copyright: © Copyright 1972 American Mathematical Society